MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; 2.0MM CANN DRILL BIT QC/ 145MM

TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; 2.0MM CANN DRILL BIT QC/ 145MM
Model Number 03.333.301
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was evaluated and investigated with the provided information.The device was not returned; therefore, a device evaluation was unable to be performed.A device history record review was unable to be performed as no device lot information was received.A historical data analysis was conducted that identified no trends or capas related to the nature of this complaint.The root cause cannot be determined with the information provided.Annex g code 4756 used.The impacted device term should be drill.
 
Event or Problem Description
It was reported that on (b)(6) 2025 while drilling through the 1st met, resident doctor mentioned that there wasn't feeling like there was much power or any advancements with the drill bit.The surgeon assumed it was due to the nature of the patient's harder than average bone as the surgeon had already gone through 3 saw blades prior to this incident.Upon pulling the drill bit out of the tissue sleeve, the resident noticed the drill bit had snapped.Upon fluoro, it was discovered that the tip of the drill bit had snapped into one large piece, and 2 smaller pieces while also damaging the drill sleeve when pulling out.The surgeon was able to remove the large piece of the drill bit but was unable to recover the 2 smaller fragments that were stuck within the bone/osteotomy site.

Brand Name
CANNULATED COMPRESSION HEADLESS SCREW
Common Device Name
2.0MM CANN DRILL BIT QC/ 145MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key22811861
Report Number3012966183-2025-00019
Device Sequence Number5713254
Product Code LXH
UDI-Device Identifier00819917026566
UDI-Public00819917026566
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.333.301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown